# SDR SWAA2021070687795

- Difficulty date: June 25, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242AF IS DELAMINATED ; / [01] EVALUATED AND FOUND FLOOR BOARD PANEL 242AF TO B.E.R.. REPLACE BY FABRICATION IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 1(A)(NOTE) AND TABLE 204 WITH SAMPLE AND DWG 144A5810-189  VERIFIED MATERIAL IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204 AND DWG 144A5810-189 REV A. FLOOR BOARD MATERIAL (WN2236); INSERTS (A40143); EPIBOND420 (A33842).  REPLACED BY FABRICATION IAW SRM 53-00-50-2R-0 REPAIR GENERAL STEP 1(A)(NOTE) AND TABLE 204; DWG 144A5810-189 REV A AND BAC5085 STEP 8.4.2.2 A-H. CURED IN OVEN FOR 1HR AT 120 DEGREES (OVEN B0-06 EXP 8-25-21); [02] REPLACED BY FABRICATION AND SAMPLE FLOOR PANEL 242AF IAW SRM 53-00-50-2R-0 REPAIR GENERAL; DWG 144A5810-189 REV A AND BAC5085 REV (F).; [03] STEP 1 AND 2 OK. AUDIT
